Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of pigment in vulva and perineum

I seem to be losing the coloration of my labia minor - also in an area of the perineum - itchy most of the time too - what could be causing this I am white, 49 years old
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  1649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Such a discoloration might be an early sign of skin related disease or it might be a routine age related harmless depigmentation. You must consult a dermatologist as the diagnosis can be made only after examining the patches.
Dr. Rakhi Tayal
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor